# SDR 2006FA0000341

- Difficulty date: June 3, 2005
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N370WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434139
- Part serial: BN087
- Condition: Wrong Part
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ATC0660) DURING ROUTINE MAINTENANCE IT WAS NOTICED THAT THE LT IB AFT FLAP APPEARED TO BE OF THE WRONG TYPE FOR THIS SERIAL OF AIRCRAFT.  THE AIRCRAFT IPC WAS CONSULTED AND THIS CONFIRMED THAT TIME 139, AFT FLAP ASSY IS NOT EFFECTIVE FOR THIS AIRCRAFT.  A SURVEY WAS CARRIED OUT ON THE OTMGR T/E FLAP ASSEMBLED AND IT WAS DISCOVERED THAT THE RT IB AFT FLAP WAS ALSO NOT OF THE CORRECT AFFECTIVITY.  FOR THIS AIRCRAFT (-140).  ALL OF THE OTHER FLAP ASSEMBLED WERE FOUND TO BE CORRECT.  WE SUSPECT THAT THESE AFT FLAP ASSEMBLIES ARE FOR AIRCRAFT.  (K)
